# SDR ZW0A0110602

- Difficulty date: November 1, 2001
- Submitted: November 6, 2001
- Operation: Air carrier
- Aircraft: N913TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49184
- Aircraft time: 54,776 hours, 28,456 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE FUSELAGE SKIN ALONG THE AFT SIDE OF THE FWD CARGO DOOR ENTRY WAY, STA 427, WAS BENT AND DAMAGED.  BLENDED DAMAGED AREA PER SRM 51-02-E.  ACCOMPLISHED NDT AND NO CRACKS FOUND PER PART 6-51-00-03.  DOUBLER INSTALLED PER SRM 53-05, FIG 82.
